Exact and approximate solutions of second order including function delay differential equations with variable coefficients


Yalcinbas S., Yenicerioglu A. F.

APPLIED MATHEMATICS AND COMPUTATION, vol.148, pp.287-298, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 148 Issue: 1
  • Publication Date: 2004
  • Doi Number: 10.1016/s0096-3003(02)00854-8
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.287-298

Abstract

By means of the method of steps and the method of power series, the exact solution of the initial value problem for coupled second order delay differential equations with variable coefficients is constructed. Then, in a bounded domain, a finite analytic solution with error bounds is provided. (C) 2002 Elsevier Inc. All rights reserved.